# SDR UALA2011042501983

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 77,095 hours, 12,473 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 6903
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

R HYD QUANTITY SHOWS RF.71.  CONFIRMED RT TAIL SHUTOFF VALVE LEAKING.  REMOVED AND REPLACED RT TAIL SHUTOFF VALVE AS PER AMM.  RT TAIL SHUTOFF VALVE OPERATIONAL CHECK AND LEAK CHECK CARRIED OUT SATISFACTORY.
